# SDR ASAA9980328

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 470, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  REPOSITIONED FORWARD UPPER GUIDE ARM INTO GUIDE SLOT AND OPERATED NORMALLY.  (M)
